# SDR IXXA202508162001

- Difficulty date: July 16, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N569AZ
- Make and model: Boeing 767338
- Aircraft serial: 25246
- Aircraft time: 107,449 hours, 31,707 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T245017
- Condition: Cracked
- Location: Zone 400
- Part time: 107,449 hours, 31,707 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD ON NR 2 PYLON AT ACCESS PANEL 442AL HAS CRACK AT EDGE OF STRUCTURE, AFT UPPER CORNER
